# SDR CA991027015

- Difficulty date: October 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: NF20216401
- Condition: Delaminated
- Location: Cockpit
- Part time: 828 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LARGE AREA OF CAPTAIN'S B-WINDOW DELAMINATED.  WINDSCREEN REPLACED.
